# SDR EIAA2011100

- Difficulty date: August 7, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 111,658 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Handle
- Condition: Out Of Position
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, BOTH LEFT AND RIGHT GEAR DOORS STAYED OPEN WITH GEAR HANDLE UP ACCOMPANIED BY GEAR DOOR LIGHT ON FWD ANNUCIATOR.  ON SYSTEM CHECKOUT AND INSPECTION FOUND RT GEAR DOOR HAND RELEASE HANDLE NOT IN FULL UP DETENT POSITION.  RESET MANUAL HANDLE TO FULL UP POSITION, CYCLED AND OPERATED GEAR DOORS, ALL INDICATIONS NORMAL.  PERFORMED SIMULATED RETRACTING, ALL INDICATIONS NORMAL 32-12-00 REF.
